DIVERSITY SOLITON EXCITATIONS FOR THE (2+1)-DIMENSIONAL SCHWARZIAN KORTEWEG-DE VRIES EQUATION
作者: Zitian Li
刊名: Thermal Science, 2018, Vol.22 (4), pp.1781-1786
来源数据库: Society for Thermal Engineers of Serbia
DOI: https://doi.org/10.2298/TSCI1804781L
关键词: Schwarzian Korteweg-de Vries equationsRouge waveImproved mapping methodVariable separation approachCross-like fractal structures
原始语种摘要: With the aid of symbolic computation, we derive new types of variable separation solutions for the (2+1)-dimensional Schwarzian Korteweg-de Vries equation based on an improved mapping approach. Rich coherent structures like the soliton-type, rouge wave-type, and cross-like fractal type structures are presented, and moreover, the fusion interactions of localized structures are graphically investigated. Some of these solutions exhibit a rich dynamic, with a wide variety of qualitative behavior and structures that are exponentially localized.
全文获取路径: PDF下载  塞尔维亚热力工程师协会  (合作)
分享到:

×
关键词翻译
关键词翻译
  • exponentially 按指数规律的
  • approach 
  • variable 变量
  • dynamic 动力学的
  • fractal 分形
  • localized 修]定位[域
  • separation 分选
  • graphically 用图表表示
  • mapping 映象
  • soliton 孤立子